# SDR B652005F00000

- Difficulty date: May 20, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- Engine: Allsn 250C28
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: MS274076
- Condition: Stuck
- Location: Hyd Sys Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING THE FUNCTIONAL TEST OF THE HYDRAULIC SYSTEM, CHAPTER 43-14, PG 24 OF THE MM.  UNABLE TO GET THE HYDRAULIC UNIT TO SWITCH OVER TO THE NR 2 POSITION.  DURING THE INVESTIGATION, IT WAS OBSERVED THAT THE HYDRAULIC TEST SWITCH WAS STUCK IN THE RESET POSITION.  THE RESULT WAS WHEN FAILING THE NR 1 SYSTEM THE HYDRAULIC PAC SHOULD SWITCH OVER TO THE NR 2 SYSTEM, IT WAS TRYING TO RESET TO THE NR 1 POSITION.  ADJUSTING THE SWITCH AND THE GUARD YIELDED NO SUCCESS. REPLACING THE SWITCH AND THE SWITCH GUARD YIELDED A POSITIVE RESULT.  (K)
